# SDR SWAA2016091907900

- Difficulty date: September 8, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 76,332 hours, 63,319 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED BETWEEN BS 412.5 TO BS 414.5, STR 1L.  REPAIRED SKIN IAW ER AND EA.
